# SDR AALA200802644

- Difficulty date: October 2, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON 4 LEFT BETWEEN STATIONS 170 AND 228.  CRACK LENGTH WAS 60 INCHES.  ACCOMPLISHED SPLICE REPAIR IN ACCORDANCE WITH SRM 53 02 00.
